On stratonovich and skorohod stochastic calculus for gaussian processes

Yaozhong Hu, Maria Jolis, Samy Tindel

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

15 Cites (Scopus)

Resum

In this article, we derive a Stratonovich and Skorohod-type change of variables formula for a multidimensional Gaussian process with low Hölder regularity γ (typically γ ≤ 1/4). To this aim, we combine tools from rough paths theory and stochastic analysis. © Institute of Mathematical Statistics, 2013.
Idioma originalEnglish
Pàgines (de-a)1656-1693
RevistaAnnals of Probability
Volum41
Número3 A
DOIs
Estat de la publicacióPublicada - 1 de maig 2013

Fingerprint

Navegar pels temes de recerca de 'On stratonovich and skorohod stochastic calculus for gaussian processes'. Junts formen un fingerprint únic.

Com citar-ho